# SDR EE4Y20110134

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 63,373 hours, 40,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION COOOPESA FOUND AT UPPER FUSELAGE COCKPIT, STA 83.550 AT +Z42.00 AND +X 100 HORIZOLTAL FRAME CRACKED.
